# SDR 06FDEA0284

- Difficulty date: January 19, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tear Strap
- Condition: Mismanufactured
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BS 640 STR 4R TEAR STRAP HAS HOLES WITH LESS THAT 4D FASTENER SPACING.  COMPLIED WITH FED EX EA 7-5330-98632.
